# SDR SWAA2025040702889

- Difficulty date: March 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 297 AT LT WING 2025-172114<[01] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 297 AT LT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG: 115A3700 SHEET: 71 REV: - .  LENGTH OF CRACK: 0.900 IN  TOOL USED: ELECTRONIC CALIPER P/N: 8647A42 S/N: B22058354 DUE DATE: 20/SEP/25.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 297 AT LT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 AND DWG: 115A3700 SHEET: 71 REV: - .  LENGTH OF CRACK: 0.900 IN  TOOL USED: ELECTRONIC CALIPER P/N: 8647A42 S/N: B22058354 DUE DATE: 20/SEP/25.
